| Model Number |
10012144 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris administration set experienced flow issues.The following information was provided by the initial reporter: back check valve failure.Connected was a non-vented secondary set.The secondary bag contents (antibiotic) backed up into the primary bag and they said the drip chamber was full.This happened in the bone marrow transplant unit.
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint that the secondary bag contents backed up into the primary bag could not be verified due to the product not being returned for failure investigation.A dhr was performed for the possible lots.A device history record review for model 2426-0007 lot number 21086155 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 2426-0007 lot number 21086155 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
Event or Problem Description